# SDR SWAA2017050113462

- Difficulty date: April 7, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 63,212 hours, 37,028 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113A915014
- Part serial: NS0083
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FLAP TRACK FAIRING 644BB CRACKED AT INTERNAL AREA.  REPAIRED FAIRING IAW EA.
